MathSciNet Relay Station
MathSciNet bibliographic data
MR1731351 62B05 (62C10)
Nogales, Agustín G.; Oyola, José A.; Pérez, Paloma On conditional independence and the relationship between sufficiency and invariance under the Bayesian point of view. Statist. Probab. Lett. 46 (2000), no. 1, 75–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement